# SDR AALA20170124030

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 56,503 hours, 6,884 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING AILERON HINGE RIB NR 5 IS CORRODED.  REPAIRED THE RIB IAW SRM FIG57-51-02-2R REPAIR 3 FIGURE 203.
